# SDR N921R19512

- Difficulty date: January 3, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 69,294 hours, 23,724 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Cracked
- Location: Bs 680 L4r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO COMPARTMENT STA 680, L4R AFT SPLICE FITTING WITH CRACK. REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20 AND 53-4-1 CPCP 5730-0553.
